# SDR 2016FA0000027

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: General aviation
- Aircraft: N108FJ
- Make and model: Amd FALCON900
- Aircraft serial: 900B108
- Aircraft time: 12,132 hours, 6,762 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 7002260621
- Part serial: 83010145
- Condition: Out Of Rig
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ELEVATOR TRIM SERVO MOTOR REPLACED AFTER INSPECTION FOUND 1 CABLE GUIDE BROKEN OFF.  REPLACEMENT SERVOMOTOR INSTALLED AND DURING OPS CHECK, FOUND SERVOMOTOR TO RUN OPPOSITE OF DESIGN.  REMOVED SERVO MOTOR AND BENCH CHECKED TO VERIFY BY APPLYING VOLTAGE.  SERVO MOTOR RAN BACKWARDS.  NEW SERVO MOTOR INSTALLED, OPS CHECK NORMAL, AND ACFT RETURNED TO SERVICE.
